Tolerance distributive and tolerance modular varieties of commutative semigroups

Bedřich Pondělíček

Czechoslovak Mathematical Journal (1986)

  • Volume: 36, Issue: 3, page 485-488
  • ISSN: 0011-4642

How to cite

top

Pondělíček, Bedřich. "Tolerance distributive and tolerance modular varieties of commutative semigroups." Czechoslovak Mathematical Journal 36.3 (1986): 485-488. <http://eudml.org/doc/13597>.

@article{Pondělíček1986,
author = {Pondělíček, Bedřich},
journal = {Czechoslovak Mathematical Journal},
keywords = {variety of commutative semigroups; tolerance modular; modular lattice of tolerances; tolerance distributive},
language = {eng},
number = {3},
pages = {485-488},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Tolerance distributive and tolerance modular varieties of commutative semigroups},
url = {http://eudml.org/doc/13597},
volume = {36},
year = {1986},
}

TY - JOUR
AU - Pondělíček, Bedřich
TI - Tolerance distributive and tolerance modular varieties of commutative semigroups
JO - Czechoslovak Mathematical Journal
PY - 1986
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 36
IS - 3
SP - 485
EP - 488
LA - eng
KW - variety of commutative semigroups; tolerance modular; modular lattice of tolerances; tolerance distributive
UR - http://eudml.org/doc/13597
ER -

References

top
  1. Chajda I., Lattices of compatible relations, Arch. Math. (Brno) 13 (1977), 89-96. (1977) Zbl0372.08002MR0463081
  2. Chajda I., Zelinka В., Lattices of tolerances, Čas. pěst. mat. 102 (1977), 10-24. (1977) Zbl0354.08011MR0450152
  3. Chajda I., 10.1007/BF02483883, Algebra Universalis 12 (1981), 247-255. (1981) Zbl0469.08003MR0608668DOI10.1007/BF02483883
  4. Clifford A. H., Preston G. В., The algebraic theory of semigroups, Vol. I. Am. Math. Soc., 1961. (1961) Zbl0111.03403MR0132791
  5. Petrich M., Introduction to Semigroups, Merill Publishing Company, 1973. (1973) Zbl0321.20037MR0393206
  6. Pondělíček В., Modularity and distributivity of tolerance lattices of commutative separative semigroups, Czech. Math. J. 35 (1985), 333 -337. (1985) Zbl0573.20062MR0787135
  7. Zelinka В., Tolerance in algebraic structures II, Czech. Math. J. 25 (1975), 175-178. (1975) Zbl0316.08001MR0457323
  8. Ore O., 10.1215/S0012-7094-38-00419-3, Duke Math. J. 4 (1938), 247-269. (1938) Zbl0020.34801MR1546048DOI10.1215/S0012-7094-38-00419-3

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.